New $\Delta_{q}^{v}$ -difference operator and topologıcal features

Abdulkadir Karakaş, Mahir Salih Abdulrahman Assafi

Öz


We extented   by using difference operator  . We generated the difference sequence space   and investigated some of their properties. We showed that, if   is supplied with an proper norm   then it will be a Banach space. We further more showed that, the sequence spaces   and are linearly isometric. At the end of this studies, it was shown that  . The family of the Orlicz functions   is coincides the  condition.


Anahtar Kelimeler


Difference sequence spaces; Isometric sequence spaces; Sequence spaces

Tam Metin:

PDF

Referanslar


Kizmaz, H., On certain sequence spaces, Canadian Mathematical Bulletin, 24, 169-176, (1981).

Çolak, R. and Et, M., On some generalized difference sequence spaces and related matrix transformations, Hokkaido Mathematical Journal, 26, 3, 483-492, (1997).

Karakaş, A., Altın, Y. Et, M., On some topological properties of a new type difference sequence spaces, Advancements In Mathematical Sciences, Proceedings of the International Conference on Advancements in Mathematical Sciences (AMS-2015), Fatih University, Antalya, 144, (2015).

Karakaş, A., Altın,Y. and Çolak, R., On some topological properties of a new type difference sequence spaces, International Conference on Mathematics and Mathematics Education (ICMME-2016), Firat University, Elaziğ-Turkey, 167-168, (2016).

Peralta, Isometry of a sequence space generated by a difference operator, International Mathematical Forum, 5, 42, pp. 2077-2083, (2010).

Altay, B. and Polat, H., On some new Euler difference sequence spaces, Southeast Asian Bull. Mathematics., 30, 209-220, (2006).

Altay, B., Başar, F., The matrix domain and the fine spectrum of the difference operator on the sequence space , Communications in Mathematics and Applications, 2, 2, 1-11, (2007).

Qamaruddin and Saifi, A. H., Generalized difference sequence spaces defined by a sequence of Orlicz functions, Southeast Asian Bull. Mathematics, 29, 1125-1130, (2005).

Kamthan, P. K., Gupta, M., Sequence Spaces and Series, Marcel Dekker Inc. Newyork, (1981).

Krasnoselskii, M. A., and Rutickii, Y. B., Convex Functions and Orlicz Spaces, Groningen, Netherlands, (1961).

Kamthan, P. K., Convex functions and their applications, Journal of Istanbul University Faculty of Science. A Series, 28, 71-78, (1963).

Lindenstrauss, J. and Tzafriri, L., On Orlicz sequence spaces, Israel Journal. Mathematics, 10, 3, 379-390, (1971).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2020 Abdulkadir KARAKAŞ, Mahir Salih Abdulrahman ASSAFİ

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.